Access count of this item: 98

Files in This Item:
File Description SizeFormat 
1359-12.pdf364.25 kBAdobe PDFView/Open
Title: On spectra of $q$-deformed operators (Recent Topics on Operator inequalities)
Authors: Ota, Schoichi
Author's alias: 太田, 昇一
Issue Date: Feb-2004
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1359
Start page: 103
End page: 108
Appears in Collections:Recent Topics on Operator inequalities

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.